Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

283 Publications

2012 | Journal Article | IST-REx-ID: 243
Browning TD, Heath Brown R. Quadratic polynomials represented by norm forms. Geometric and Functional Analysis. 2012;22(5):1124-1190. doi:10.1007/s00039-012-0168-5
View | DOI

2012 | Journal Article | IST-REx-ID: 2803
De Lózar A, Mellibovsky F, Avila M, Hof B. Edge state in pipe flow experiments. Physical Review Letters. 2012;108(21). doi:10.1103/PhysRevLett.108.214502
View | DOI

2012 | Journal Article | IST-REx-ID: 2904   OA
Pausinger F. Weak multipliers for generalized van der Corput sequences. Journal de Theorie des Nombres des Bordeaux. 2012;24(3):729-749. doi:10.5802/jtnb.819
View | DOI | Download (ext.)

2012 | Journal Article | IST-REx-ID: 2911
Edelsbrunner H, Ivanov A, Karasev R. Open problems in discrete and computational geometry. Automatic Control and Computer Sciences. 2012;in print.

2012 | Preprint | IST-REx-ID: 2928   OA
Kolmogorov V, Schoenemann T. Generalized sequential tree-reweighted message passing. arXiv. 2012.
View | Download (ext.) | arXiv

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed